# SDR 06FDEA2361

- Difficulty date: June 17, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N366FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46602
- Aircraft time: 71,930 hours, 29,279 cycles
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Transponder
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 TRANSPONDER READS 300-400 FT LOW AT FL 320.  RELEASED FOR SERVICE PER MEL/CDL: 34-26-A CATEGORY: C EXPIRATION: 27JUN06 "MEL 34-26-A: NR 1 TRANSPONDER INOP."  USING PITOT/STATIC BOX DROVE ALTITUDE TO 32K FOR BOTH AIR DATA COMPUTERS.  CHECKED BOTH TRANSPONDERS AT DIFFERENT ALTITUDES, ALL INDICATIONS AND TRANSPONDER OUTPUTS CHECKED CORRECT.  BOTH SYSTEMS  DISPLAYED 32.0 AT 32,000.  NO PROBLEMS NOTED WITH THE NR1 TRANSPONDER OR AIR DATA.  ALL TEST CONNECTIONS WERE EXTERNAL.  NO A/C LINES DISTURBED.  RVSM STATUS REMAINS VALID.  ALL WORK REF MM 34-54-00-5.
